Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The singular integral characterization of $ H\sp{p}$ on simple martingales


Author: Akihito Uchiyama
Journal: Proc. Amer. Math. Soc. 88 (1983), 617-621
MSC: Primary 42B20; Secondary 60G46
DOI: https://doi.org/10.1090/S0002-9939-1983-0702286-2
Corrigendum: Proc. Amer. Math. Soc. 111 (1991), null.
MathSciNet review: 702286
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The singular integral characterization of $ {H^1}$ on simple martingales was given by S. Janson. We show that his result cannot be extended to $ {H^p}$ if $ p( > 0)$ is very small.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 60G46

Retrieve articles in all journals with MSC: 42B20, 60G46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0702286-2
Article copyright: © Copyright 1983 American Mathematical Society